Աստղաֆիզիկա =Астрофизика =Astrophysics

Переменные кометарные туманности

Гюльбудагян, А. Л. (1982) Переменные кометарные туманности. Աստղաֆիզիկա, 18 (4). pp. 660-663.

[img]
Preview
PDF
Download (603Kb) | Preview
    Item Type: Article
    Additional Information: Variable cometary nebulae.
    Uncontrolled Keywords: Gyulbudagian A. L.
    Subjects: Q Science > QB Astrophysics > Nebulae
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 23 Sep 2013 13:09
    Last Modified: 09 Oct 2013 11:53
    URI: http://astro.asj-oa.am/id/eprint/3445

    Actions (login required)

    View Item